# SDR FDEA201208273179

- Difficulty date: August 27, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 29,475 hours, 17,230 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N832622
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, DOOR 3L STA 1320 TO 1340, CREASE BEAM WEB HAS CORROSION ON LOWER SURFACE.  REMOVED AND REPLACED   WITH CREASE BEAM FABRICATED AS PER DWG 146N8326 SHT.1 REV.C AND INSTALLED IAW   DWG 146N8322 SHT.3 REV.- AND SRM 51-40-02 REV.106. REPAIR IS MAJOR.
